HEROIN IS A DRUG TO MAKE THE WORLD GO AWAY

THIS IS A BLOG ABOUT A LIFE WITHOUT HEROIN



Friday, 30 March 2012

Failed Blood Test

I HAVE JUST COME BACK from my GP where I have been poked, scratched and prodded by a poor nurse who couldn't even get a vein in my NECK. I have never injected into my neck, so the veins there are pristine. The trouble with my veins is they roll around, collapse, move and generally do not play ball with any needlesticker. She got blood half way down the tube, but none in the bottle.

I also had to get up really early for this torment and I still wish I was in bed now.

So I have to go to the phlebotomy department at the local hospital. All this for a useless glucose and cholesterol test!

Also that quetiapine (Seroquel) is making me faint and dizzy all the time. This at a mere 200mg. And I feel physically sick. The other day I saw a huge green cricket in my chicken ciao main but I think that's caused by bad eyesight. There was nothing there by the way but it really put me off the food.

The methadone is still at 35mg. When will I ever get off it? All I want is to be clean.

I've got to go. I feel like I'm about to throw up.

12 comments:

Akelamalu said...

Do they think you're diabetic as they want to do a glucose test?

Gledwood said...

Apparently the quetiapine causes raised blood glucose and can even invoke prediabetes so I think it's something to do with that.

They did get a glucose level by fingertip test, so I only need cholesterol now.

Gledwood said...

I'm just checking my new profile pic is working...

Syd said...

I hope that you feel better, man.

Furtheron said...

Rubbery vein syndrome - I don't know if that is the correct name for it but that is what a nurse once said I had - my Mum had it too ... in the genes no doubt. She explain it like you - as you push it for the vein it moves

Welshcakes Limoncello said...

Oh, dear, Gleds - I hope you are3 feeling better now. xx

My Daughter's Addiction said...

Hope you feel better soon!

Gledwood said...

It was stupid drug interaction: antifungals on top of antipsychotics!! I'm much better now thanks ;-)

Calamity K said...

Gleds!

35ml!! Well done! 5mls less and you could go on me old faithful subutex. It is much easier to come off but to be honest, I've actually never had problems reducing (in tiny increments by myself, in my own control incase I panic and have to go to normal dose). But I've heard that it gets tough when you get on the really tiny doses (almost not worth taking), that's when you get a depression and worst of all lack of sleep.

Last time I reduced to q1mg on my subutex by myself, cutting tablet with a scalpel but I was trying to get pregnant and make sure my baby escaped neo-natal withdrawal symptoms which I'd have to wean off with oral morphine. The incentive is gone along with my boyfriend. He was violent and abusive. I had 3 miscarriages with him but in hindsight that was probably a Godsend. I could never put a kid through having that maniac as a father and in our lives forever.

Keep it up, you're doing well. Don't rush it! I did that before and then panicked when they refused to give me methadone cos I tested negative (I was still on it but the amount wasn't detectable by their tests). Reduce slowly but whilst you're doing it, try and build up your life and pursue your interests. That will be your safety net after.

xKx

Calamity K said...

ps. I think the gear is nothing like it was 2 years ago and I've never injected, I chase on foil (for at least 10 years now still!). Anyway, I'm always disappointed and can think of other things I'd like to spend my money on (hobbies, food, meat). Unfortunately my friend keeps asking me to score for him whilst he's a work (and I have resisted in the past even whilst carrying his bags in my mouth) but it pisses me off. I can totaly understand his longing but I don't feel it much anymore, there's other things I want now (the pregnancies seemed to change my appetites and views cos it's since then it has little effect on me). I think it's a combination of the gear being crap and me getting older (I'm 38 now!) and just tired and bored of it all.

My drug worker once said to me 'You mustn't underestimate it, heroin is a really powerful drug that you're on'. I totally disagreed.. it's a bit of beige powder that superficially and artificially makes me think I feel good. I always fancied that the human spirit was much stronger!
Sorry, I refuse to see heroin as more than some powder with psychoactive abilities. It's not the devil incarnate for God's sake, it's just powder.

Gledwood said...

K: thanks for the advice. I'm going to HAVE to take it slower than I want to. I have HAD to remain at 30mg for the next couple of weeks as I took up using on top because I felt ill with flu and heroin stopped the sweats (which were due to flu type illness and not withdrawal). But now I do get chills and sweats which are down to me using on top so I'm having to drink 20mg methadone, which I'm reducing at 2mg per day until I'm back to just my script... what an idiot but there we go.

You're right the gear is NOTHING like it was 2 years ago, which is partially a Godsend, otherwise my double habit would be FAR FAR worse than it is today.

Many thanks for the message ;-)

Gledwood said...

PS yes it is just a powder. But it's FAR FAR stronger than methadone ever could be. For one thing heroin made me feel better when I was depressed for years... something methadone never did for me. If it had, I'd have stuck to my script YEARS before I ever had any success with THAT bunch of bullshit. It's literally only in the past 12 months that I've been able to give "clean" (methadone-only) piss tests... something that would never be the issue it has been if methadone was as brilliant as those drug clinics want to think it is!